# SDR SIMA20150125003

- Difficulty date: January 25, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 33,725 hours, 30,293 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 14524812003
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB RIB 8 HAS ELONGATED HOLE.  ACCOMPLISHED REPAIR OF RIB 8 IAW ERS-EM-55MR-235.
